Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

August 8, 2012Rankin County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 8, 2012, 3:00 PM CDT for Rankin County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 3:00 PM CDT (20:00 UTC)
Expired
Aug 8, 2012, 3:30 PM CDT
In force
30 min
Issued by
NWS Jackson, MS

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 18 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2094 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WWUS84 KJAN 082000
SPSJAN
MSZ049-082030-
RANKIN MS-
300 PM CDT WED AUG 8 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED AUG 8 2012

...STRONG THUNDERSTORM WITH MAINLY GUSTY WIND POTENTIAL JUST 
NORTHWEST OF PELAHATCHIE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 
45 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTHEAST OF FANNIN AT 300 PM 
CDT...MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING 
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3224 8973 3231 9000 3249 8996 3247 8976
      3236 8973
TIME...MOT...LOC 2000Z 280DEG 4KT 3238 8987

$$

BYB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 8, 10:05 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Aug 8, 10:05 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CDT WED AUG 8 2012

.UPDATE...AN ISOLATED THUNDERSTORM IS LOCATED OVER THE CENTRAL
PORTIONS OF THE AREA THIS MORNING...WITH THE REMAINDER OF THE AREA
GENERALLY CLEAR TO PARTLY CLOUDY. EXPECT THIS CONVECTION TO
DISSIPATE IN THE NEXT HOUR OR SO. MOISTURE WILL BEGIN TO INCREASE
ACROSS THE AREA THIS AFTERNOON...BUT AFTER LOOKING AT HIGH RES
MODELS IT LOOKS LIKE THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT
WILL BE GENERALLY SOUTH OF I-20...BUT THEY ALSO INDICATE AT LEAST
ISOLATED DEVELOPMENT POSSIBLE OVER MUCH OF THE AREA. EXPECT ANY
DEVELOPMENT THIS AFTERNOON TO REMAIN SUB-SEVERE...BUT AN ISOLATED
STRONG STORM CANNOT BE RULED OUT. ALREADY UPDATED THE POPS THIS
MORNING AND THE REMAINDER OF THE FORECAST LOOKS ON TRACK...SO NO
OTHER UPDATES ARE NEEDED AT THIS TIME./15/

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...DRIER AIR HAS
PENETRATED A LITTLE FURTHER SOUTH QUICKER THAN INITIALLY THOUGHT PER
THE 00Z KJAN SOUNDING. THIS SHOWS A PW VALUE OF 1.18 INCHES IN THE
LOCAL AREA. BLENDED TOTAL PRECIPITABLE WATER SATELLITE IMAGERY SHOWS
MUCH DRIER AIR LOCATED ROUGHLY NORTH OF I-20 WHEREAS MOISTER AIR
DOES REMAIN ACROSS AREAS SOUTH OF I-20...ESPECIALLY ACROSS THE PINE
BELT REGION. SOME OF THIS MAY BE A LITTLE BIT OVERDONE BUT CURRENT
SFC OBSERVATIONS SHOW THE ENTIRE AREA SEEING LOWER 70
DEWPOINTS...WITH DEWPOINTS IN THE MID 60S JUST TO OUR NORTH IN
LITTLE ROCK AND MEMPHIS! LOCAL SOUNDINGS CONFIRM JUST HOW FAR SOUTH
THE DRIER AIR HAS GOTTEN WITH BOTH KJAN AND KLZK SEEING PW VALUES
AROUND 1-1.2 INCHES. KLIX STILL LOOKS MOIST WITH A PW VALUE OF
AROUND 2 INCHES. IT WILL BE THIS DRY AIR THAT WILL LIKELY LIMIT JUST
HOW MUCH STORM ACTIVITY WE WILL SEE TODAY. MODELS INDICATE THE
MOISTURE RETURN WILL BE SLOW TODAY AND WE LIKELY WILL SEE LITTLE IN
THE WAY OF CONVECTIVE DEVELOPMENT. THE BEST AREA FOR DEVELOPMENT
WOULD BE IN THE SOUTH...AGAIN WHERE BETTER MOISTURE RESIDES. STORMS
ARE EXPECTED TO BE SUB-SEVERE TODAY AND ANY ACTIVITY THAT DOES
DEVELOP THIS AFTERNOON SHOULD DIMINISH BY THE EVENING HOURS. HIGHS
TODAY WILL TOP OUT IN THE MID TO UPPER 90S GIVEN DRY AIR AND LACK OF
RAINFALL. THE HIGHER TEMPERATURES WILL ONCE AGAIN RESIDE IN THE
DELTA...WHERE THE DRIEST AIR SHOULD BE AND WHERE RAIN HAS BEEN AND
WILL BE RATHER SCARCE.

MOISTURE TRANSPORT INCREASES TONIGHT AHEAD OF AN APPROACHING UPPER
LEVEL TROUGH AND COOL FRONT AND MOST AREAS SHOW AROUND 1.8-2 INCH PW
VALUES BY 12Z THURSDAY. MODELS INDICATE THERE COULD BE SOME
SHOWER/THUNDERSTORM ACTIVITY EARLY IN THE MORNING MAINLY ACROSS THE
DELTA AS AN UPPER DISTURBANCE MOVES THROUGH AND GIVEN THE PRESENCE
OF THE UPPER TROUGH AND FRONT. THIS IS SUPPORTED BY SOME HI-RES
MODELS AS WELL. THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE DAY. MODELS CONTINUE TO INDICATE SUFFICIENT
SHEAR/INSTABILITY ACROSS THE AREA THURSDAY AFTERNOON AND THE ECMWF
INDICATES SOME OF THESE PARAMETERS ACTUALLY INCREASE THROUGH THE
AFTERNOON AND EVENING...AND THUS WILL KEEP MENTION OF STRONG TO
SEVERE STORMS IN THE HWO AND GRAPHICS. GIVEN CLOUDS AND RAIN
POTENTIAL ON THURSDAY...HIGHS SHOULD BE LOWER IN THE LOWER TO PERHAPS
MID 90S IF RAIN CAN HOLD OFF LONGER INTO THE DAY. BY 12Z FRIDAY...THE
MAIN TROUGH LOOKS TO HAVE MOVED TO THE EAST OF THE REGION BUT RAIN
CHANCES WILL REMAIN THROUGH THE OVERNIGHT HOURS. /28/

.LONG TERM...FRIDAY THROUGH WEDNESDAY...MODELS CONTINUE TO REMAIN
CONSISTENT WITH THE OVERALL PATTERN AND EVOLUTION OF THE PRIMARY
FEATURES IN THE MED RANGE/LONG TERM. MAIN WEATHER MAKER AND FORECAST
FOCUS WILL BE THE COOL FRONT FOR THE FIRST HALF OF SAT AND THE
ASSOCIATED TROUGH THAT WILL BRING A SHOT OF PRECIP FORM SOME
LOCATIONS FRI INTO FRI NGT. IN THE WAKE OF THE FRONT...LOOK FOR
SLIGHTLY BELOW AVG TEMPS WITH DRIER AIR FILTERING IN. MODERATION WILL
RETURN FOR EARLY WEEK WITH CONDITIONS RETURNING TO AT LEAST NEAR
NORMAL.

ON FRI...THINGS ARE NOT CLEAR CUT ON PRECIP CHANCES AS THE MAIN S/WV
WILL HAVE LIKELY MOVED THROUGH THE AREA DURING THE PREV PERIOD.
HOWEVER...THERE WILL BE ANOTHER S/WV LATER IN THE DAY AND THIS ONE
WILL BE ASSOCIATED WITH SOLID LOW LEVEL CONVERGENCE AHEAD OF THE SFC
FRONT. THERE WILL ALSO BE SOME LIFT ASSOCIATED WITH A H7 S/WV THAT
WILL HAVE A PRONOUNCED DRY PUNCH. IT APPEARS THAT THE FEATURES IN
THE LOWER 1/3RD OF THE ATMS SHOULD OVERCOME THE LAME MID/UPPER LEVEL
FEATURES AND GOING WITH A 20-40% BLEND OF PRECIP CHANCES FITS. THERE
MAYBE A FEW STRONG STORMS FRI MAINLY DUE TO SOME INFLUENCES FROM THE
DRY PUNCH I MENTIONED AND SOMEWHAT ELEVATED DEEP LAYER FLOW. ASIDE
FROM THAT...LAPSE RATES WILL BE RATHER TAME AND SFC HEATING MAY NOT
BE REAL HIGH...ESPECIALLY IF THINGS START EARLY.

THE FOCUS NOW SHIFTS TO THE FRONTAL PASSAGE WHICH LOOKS TO OCCUR
LATE FRI NGT INTO THE FIRST HALF OF SAT. THE MAIN THING WITH THIS
FRONT WILL BE THE DRIER AIR. TEMPS WILL BE LESS HOT WITH SOME UPPER
80S TO LOWER 90S IN THE CWA. LOW TEMPS WILL BE MOST EFFECTED AS THE
REGION SHOULD SEE WIDESPREAD 60 DEGREE TEMPS FOR LOWS BOTH SUN/MON.
LOOK FOR THE AIRMASS TO MODERATE FOR EARLY WEEK WITH MORE NORMAL
CONDITIONS EXPECTED. /CME/

&&

.AVIATION...GREATEST AVIATION CONCERN NEXT 24 HOURS WILL BE THE
ISO/SCT TSRA THIS AFTN ALONG AN KHBG TO KMCB TO KESF LINE WITH
SPORADIC MVFR VIS/CIG REDUCTIONS INVOF TS. SOME ADDITIONAL ISO TS
COULD OCCUR NEAR KGLH 08/20Z-09/00Z BUT WILL LEAVE OUT VCTS AT THIS
TIME GIVEN LOW CONFIDENCE OF DIRECT SITE IMPACT. SFC WINDS WILL
LGT/VRB FROM THE S TO W AT 4-9 KT ACROSS ALL SITES. VFR CONDS WILL
PREVAIL THROUGH OVRNGT WITH TS/SHRA INCNG THURS MRNG INTO AFTN FROM
NW AS FRONT APPROACHES FROM NW. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       96  72  91  72 /  11  28  54  43
MERIDIAN      96  71  92  71 /  11  23  57  51
VICKSBURG     96  72  91  71 /  12  31  53  36
HATTIESBURG   96  75  93  73 /  20  22  64  45
NATCHEZ       93  73  88  72 /  27  22  67  40
GREENVILLE    98  73  92  72 /   8  25  47  25
GREENWOOD     97  72  93  71 /   8  19  46  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Aug 8, 2:09 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT WED AUG 8 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
091915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
209 PM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY NIGHT

A FEW STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 40 TO 50 MPH ARE
POSSIBLE THIS AFTERNOON AND EARLY EVENING.

STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AFTERNOON AND
EVENING. THE MOST INTENSE THUNDERSTORMS COULD CONTAIN WIND GUSTS UP
TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS
WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY INTO FRIDAY EVENING
ALONG AND AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH THE
AREA. THE MOST INTENSE THUNDERSTORMS COULD CONTAIN WIND GUSTS UP TO 60
MPH AS WELL HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE
CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THURSDAY AFTERNOON THROUGH FRIDAY...BUT IS
OTHERWISE NOT EXPECTED THROUGH TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, Aug 8, 1:29 PM CDT, 1 hour 31 minutes before
MSZ026-028-029-032-081930-
WEBSTER MS-MONTGOMERY MS-GRENADA MS-CHOCTAW MS-
129 PM CDT WED AUG 8 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT WED AUG 8 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER SWEATMAN AT 130 PM CDT...MOVING
EAST AT 10 MPH.

PEOPLE IN NORTH CENTRAL CHOCTAW...SOUTHEASTERN GRENADA...NORTHEASTERN
MONTGOMERY AND WESTERN WEBSTER COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3373 8950 3373 8923 3345 8924 3346 8965
      3374 8964 3375 8950
TIME...MOT...LOC 1830Z 275DEG 7KT 3364 8954

MME
Special weather statement, Aug 8, 2:38 PM CDT, 22 minutes before
MSZ054-055-063-082010-
SIMPSON MS-LAWRENCE MS-COPIAH MS-
238 PM CDT WED AUG 8 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT WED AUG 8 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER OMA AT 239 PM CDT...MOVING EAST AT 5 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME SOUTHEASTERN COPIAH...NORTH CENTRAL LAWRENCE AND
EXTREME SOUTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3182 9005 3166 9006 3170 9020 3179 9019
TIME...MOT...LOC 1939Z 274DEG 5KT 3175 9012

BK
Special weather statement, Aug 8, 2:41 PM CDT, 19 minutes before
MSZ039-082010-
NOXUBEE MS-
241 PM CDT WED AUG 8 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT WED AUG 8 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES WEST OF BROOKSVILLE AT 241 PM CDT...MOVING NORTHEAST
AT 5 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3323 8850 3309 8873 3318 8882 3328 8882
      3329 8880 3329 8856
TIME...MOT...LOC 1941Z 229DEG 4KT 3322 8872

BK
Special weather statement, Aug 8, 2:57 PM CDT, 3 minutes before
MSZ055-063-064-082025-
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
257 PM CDT WED AUG 8 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT WED AUG 8 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF SHIVERS AT 257 PM CDT. THE STORM WAS NEARLY
STATIONARY.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN JEFFERSON DAVIS...NORTHEASTERN LAWRENCE AND
SOUTH CENTRAL SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3185 8991 3170 8988 3170 9001 3179 9003
TIME...MOT...LOC 1957Z 258DEG 2KT 3176 8998

BK
Special weather statement, Aug 8, 3:00 PM CDT, 0 minutes before
MSZ049-082030-
RANKIN MS-
300 PM CDT WED AUG 8 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED AUG 8 2012

...STRONG THUNDERSTORM WITH MAINLY GUSTY WIND POTENTIAL JUST
NORTHWEST OF PELAHATCHIE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTHEAST OF FANNIN AT 300 PM
CDT...MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3224 8973 3231 9000 3249 8996 3247 8976
      3236 8973
TIME...MOT...LOC 2000Z 280DEG 4KT 3238 8987

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 1:29 PM CDTSpecial Weather StatementJANMontgomery, Webster61 min
Aug 8, 2:38 PM CDTSpecial Weather StatementJANLawrence32 min
Aug 8, 2:41 PM CDTSpecial Weather StatementJANNoxubee29 min
Aug 8, 2:57 PM CDTSpecial Weather StatementJANSimpson28 min
Aug 8, 3:02 PM CDTSpecial Weather StatementJANJefferson Davis28 min
Aug 8, 6:06 PM CDTSpecial Weather StatementJANForrest, Lamar29 min
Aug 7, 7:05 PM CDTSpecial Weather StatementJANMadison30 min
Aug 8, 5:31 PM CDTSpecial Weather StatementJANAshley29 min
Aug 8, 5:53 PM CDTSpecial Weather StatementJANAshley32 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.